Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Incidence matrices with the consecutive 1's property

Authors: D. R. Fulkerson and O. A. Gross
Journal: Bull. Amer. Math. Soc. 70 (1964), 681-684
MathSciNet review: 0190028
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Benzer, On the topology of the genetic fine structure, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 1607.
  • 2. G. A. Dirac, On rigid circuit graphs, Abh. Math. Sem. Univ. Hamburg 25 (1961), 71–76. MR 0130190
  • 3. C. G. Lekkerkerker and J. Ch. Boland, Representation of a finite graph by a set of intervals on the real line, Fund. Math. 51 (1962/1963), 45–64. MR 0139159
  • 4. G. Hajos, Über eine Art von Graphen, Internat. Math. Nachr. 11 (1957), 65.
  • 5. P. C. Gilmore and A. J. Hoffman, A characterization of comparability graphs and of interval graphs, Canad. J. Math. 16 (1964), 539–548. MR 0175811

Additional Information